# SDR YENA2023072200849

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 06560
- Aircraft time: 30,538 hours, 9,805 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774E010000
- Part serial: 02390
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 395 hours, 117 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#692, TPA-BOS. (AIRCRAFT DIVERTED TO MCO) 'AIR ENG #2 BLEED ABNORMAL PRESSURE. RESET UNSUCCESSFUL; T/S IAW TSM 36-11-00-810-901A. REMOVED AND REPLACED PRSOM BLEED VALVE 4001HA IAW AMM 36-11-52. PERFORMED LEAK TEST IAW AMM 36-11-52. NO LEAKS NOTED. AC OK FOR RTS.'
